Uniformization of small 3-orbifolds

Michel Boileau, Bernhard Leeb, Joan Porti

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

We prove a uniformization theorem for small compact orientable 3-orbifolds, that implies Thurston's orbifold theorem. © 2001 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS.
Original languageEnglish
Pages (from-to)57-62
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume332
DOIs
Publication statusPublished - 1 Jan 2001

Fingerprint Dive into the research topics of 'Uniformization of small 3-orbifolds'. Together they form a unique fingerprint.

Cite this